Authors: Klette, Reinhard
Stojmenović, Ivan
Žunić, Joviša 
Title: A parametrization of digital planes by least-squares fits and generalizations
Journal: Graphical Models and Image Processing
Volume: 58
Issue: 3
First page: 295
Last page: 300
Issue Date: 1-Jan-1996
ISSN: 1077-3169
DOI: 10.1006/gmip.1996.0024
Abstract: 
In this paper we prove that digital plane segments and their least-squares plane fit are in one-to-one correspondence, which gives a simple representation of a digital plane segment by its base description and coefficients of the least-squares plane fit. This leads to a constant space representation of digital rectangles in space. The method used is generalized and modified for constant space representation of sets which may consists of digital surface segments of different kinds.
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

28
checked on Dec 5, 2022

Page view(s)

31
checked on Dec 6, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.